# SDR SWAA2021100513366

- Difficulty date: August 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231BF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231BF AT FWD GALLEY AREA ; 2021-393056 / [01] EVALUATED DAMAGE AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 1.A; DAMAGE SIZE #1) L=0.65 IN; W=0.43 IN; TOOL USED: CALIPER P/N:700-113-10; S/N:0023244; DUE DATE: 28-SEP-21; [02] STEP 1 COMPLETED.; [03] REMOVED DAMAGED SKIN AND INSERTS ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.B TO D; [04] STEP 3 COMPLETED CURED REPAIR PLIES; DRILLED AND INSTALLED INSERTS ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3. M (1) AND N. TOOL USED: HOT BONDER P/N: HCS9000B-AV; S/N: 18185781; DUE DATE: 11-DEC-21.; [18] STEP 17 ENTERED AS IN ERROR; CORRECT STEP IS: CURED REPAIR PLIES; DRILLED AND INSTALLED INSERTS ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3. M (1) AND N. TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 11-DEC-21.; [19] STEP 18 COMPLETED; [20] CURED INSERTS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARA. 3. N. AND SRM 53-00-50-2R-0 REPAIR GENERAL PARA. 5. S.; [21] STEP 20 ENTERED AS IN ERROR; CORRECT STEP IS: CURED INSERTS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARA. 3. N. AND SRM 53-00-50-2R-0 REPAIR GENERAL PARA. 5. S; TOOL USED: HOT BONDER: P/N: HCS9000B-AV; S/N: 18164925; DUE DATE: 19/NOV/21 REPAIRED FLOOR PANEL 231BF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. RII INSPECTION
